Pacific Journal of Mathematics

Hollow modules and local endomorphism rings.

Patrick Fleury

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 379-385.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911607

Mathematical Reviews number (MathSciNet)
MR0364355

Zentralblatt MATH identifier
0301.16005

Subjects
Primary: 16A64

Citation

Fleury, Patrick. Hollow modules and local endomorphism rings. Pacific J. Math. 53 (1974), no. 2, 379--385. https://projecteuclid.org/euclid.pjm/1102911607


Export citation

References

  • [1] P.M. Cohn, Free Rings andTheir Relations, London, Academic Press, 1971.
  • [2] P.Fleury, A note ondualizing Goldiedimension, (toappear, Canadian Mathema- tical Bulletin).
  • [3] A.W. Goldie, Rings with maximum condition,Mimeographed notes, Yale Univer- sity, Department of Mathematics, 1964.
  • [4] J. Lambek, Lectures onRings andModules, Toronto, Blaisdell, 1966.
  • [5] R.Ware, Endomorphims rings of protective modules, Trans. Amer. Math. Soc, 155 (1971), 233-256.